# SDR USAA2014030600005

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 15,532 hours, 12,674 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730117
- Part serial: 06362H1759
- Condition: Damaged
- Location: Cockpit
- Part time: 15,532 hours, 12,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT, CAPTAIN'S FIXED WINDSHIELD IS CRACKED.  DELAMINATED & BURNED ALONG INNER, OUTER & LOWER EDGES BETWEEN FRAME 08 TO FRAME 09 & BETWEEN STRINGER 2R TO STRINGER 1R.  REPLACED CAPTAIN'S FIXED WINDSHIELD IAW AMM 56-11-00-400-801-A.
